# SDR AALA201504179004

- Difficulty date: April 16, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 22,287 hours, 8,458 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CIDS PANEL HAS CHECK SLIDE PRESSURE INDICATION ON SHUTDOWN.  SERVICED THE L3 DOOR EMERGENCY OPERATION CYLINDER.
